# SDR 07FDEA01028

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 73,257 hours, 29,482 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON FWD LOWER ATTACH FITTING/TOMBSTONE HAS 2 BOLTS PULLED, OUT/SHEARED AT 3:00 O`CLOCK AND 9:00 O`CLOCK POSTION.   REMOVED LOWER PLUG PLATE AND 6EA. BOLTS IN REFERANCE TO MM 54-00-01-4. INSPECTED ALL 6EA BOLT HOLES   AND FOUND NO CORROSION. INSTALLED 6 EA. NEW BOLTS, PLUG PLATE AND RETAINER IAW MM 54-00-01-4.
